000051192 001 __ 51192
000051192 005 __20140608072327.0
000051192 035 __ $9 articleid $a 02102978v30n1p49
000051192 041 __ $a eng
000051192 100 __ $a Barceló, Miguel
000051192 245 1_ $a Conditions of angelic type in function spaces
000051192 520 3_ $a This paper deals with a class of topological spaces in which α-compactness and compactness coincide and the tightness of a compact subset is less or equal than α, a being an infinite cardinal number. This class is a natural extension of the class of strictly angelic spaces, introduced by W . Govaerts . Sufficient conditions are given for a space of continuous functions to belong to this class, and some results on locally convex spaces are obtained as an application.
000051192 540 __ $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000051192 546 __ $a Anglès.
000051192 599 __ $a recerca
000051192 655 _4 $a article
000051192 655 _4 $a info:eu-repo/semantics/article
000051192 655 _4 $a info:eu-repo/semantics/publishedVersion
000051192 700 __ $a Canela, Miguel A.
000051192 773 __ $g V. 30 n. 1  (1986) p. 49-57 $t Publicacions de la Secció de Matemàtiques $x 0210-2978
000051192 856 40 $p 9 $s 163258 $u http://ddd.uab.cat/pub/pubsecmat/02102978v30n1/02102978v30n1p49.pdf
000051192 973 __ $f 049 $l 57 $m  $n 1 $v 30 $x 02102978v30n1 $y 1986
000051192 980 __ $a ARTPUB